# SDR 2008UALA03763

- Difficulty date: July 5, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT DOORS EMERGENCY EXIT LIGHTS ARE INOP.  *S/D*  FOUND FAULTY FUSE.  REPLACED FUSE, OP CHECK GOOD.  AC OK FOR SERVICE.
